Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the product property
of the pluricomplex Green function

Author: Armen Edigarian
Journal: Proc. Amer. Math. Soc. 125 (1997), 2855-2858
MSC (1991): Primary 32F05, 31C10
MathSciNet review: 1403123
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the pluricomplex Green function has the product property $g_{D_{1}\times D_{2}}=\max \{ g_{D_{1}},g_{D_{2}}\}$ for any domains $D_{1}\subset \mathbb {C}^{n}$ and $D_{2}\subset \mathbb {C}^{m}$.

References [Enhancements On Off] (What's this?)

  • [Jar-Pfl1] M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, Walter de Gruyter, 1993. MR 94k:32039
  • [Jar-Pfl2] M. Jarnicki and P. Pflug, Remarks on the pluricomplex Green function, Indiana Univ. Math. Journal 44 (2) (1995), 535-543. MR 96k:32026
  • [Nos] K. Noshiro, Cluster sets, Springer-Verlag, 1960. MR 24:A3295
  • [Pol] E. Poletsky, Holomorphic currents, Indiana Univ. Math. Journal 42 (1) (1993), 85-144. MR 94c:32007

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F05, 31C10

Retrieve articles in all journals with MSC (1991): 32F05, 31C10

Additional Information

Armen Edigarian
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Reymonta 4, 30-059 Kraków, Poland

Received by editor(s): February 19, 1996
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society